Electron. J. Differential Equations, Vol. 2016 (2016), No. 257, pp. 1-19.

Exact controllability of the Euler-Bernoulli plate with variable coefficients and simply supported boundary condition

Fengyan Yang

This article studies the exact controllability of an Euler-Bernoulli plate equation with variable coefficients, subject to the simply supported boundary condition. By the Riemannian geometry approach, the duality method, the multiplier technique, and the compactness-uniqueness argument, we establish the corresponding observability inequality and obtain the exact controllability results.

Submitted August 2, 2016. Published September 22, 2016.
Math Subject Classifications: 93B05, 93B27, 93C20, 35G16.
Key Words: Exact controllability; Euler-Bernoulli plate; variable coefficients; Riemannian geometry; multiplier method.

Show me the PDF file (299 KB), TEX file for this article.

Fengyan Yang
Key Laboratory of Systems and Control
Institute of Systems Science
Academy of Mathematics and Systems Science
Chinese Academy of Sciences
Beijing 100190, China
email: yangfengyan12@mails.ucas.ac.cn

Return to the EJDE web page